# SDR C2XA06TY001

- Difficulty date: December 31, 2005
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 17,432 hours, 13,189 cycles
- Engine: Allsn AE3007A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: A7570
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORT; LANDING GEAR WOULD NOT RETRACT. AC RETUNED TO FIELD. MAINTENANCE REMOVED AND REPLACED THE NLG UPLOCK PROXIMITY SWITCHES (2 EA). LANDING GEAR EXTENSION AND RETRACTION CHECKS WERE PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
